# SDR QXEA2010112900800

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RT INBD SEAT RAIL NR10 HAS AREAS OF CORROSION AND 2 CORRODED DRILLED OFF FASTENERS BETWEEN STA X39.00 AND X10.50.  REMOVED NR10 SEAT TRACK IAW SRM 51-41-05, 51-40-15 AND 51-42-05.  TRACK REMOVED DUE TO BEING OUT OF LIMITS IAW RD 8/4-53-884.  DRILLED NEW NR10 SEAT TRACK TO ACFT AND ALODINED AND PRIMED HOLES IAW SRM 51-40-07, 51-21-00 AND 51-25-10.  INSTALLED SEAT TRACK IAW SRM 51-41-05, 51-42-05, 51-40-15-02-01 AND 51-42-05-02-01.
